L∞-gain analysis for positive singular time-delay systems

Full text for this resource is not available from the Research Repository.

Cui, Yukang ORCID: 0000-0001-8783-7441, Feng, Zhiguang ORCID: 0000-0003-1037-1529, Shen, Jun and Chen, Yong ORCID: 0000-0003-4580-8655 (2017) L∞-gain analysis for positive singular time-delay systems. Journal of the Franklin Institute, 354 (13). pp. 5162-5175. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/47208
DOI 10.1016/j.jfranklin.2017.05.006
Official URL https://www.sciencedirect.com/science/article/pii/...
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords time delay systems, singular systems, time delays, engineering systems
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login